# SDR AALA202502178468

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 31,550 hours, 12,785 cycles
- Engine: Iae V2533A5
- Engine time: 78,647 hours, 30,124 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 4A7110
- Part serial: FAC33078
- Condition: Leaking
- Location: Eng Oil Sys
- Part time: 79,553 hours, 30,420 cycles
- Component: Engine, Iae
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO JAN DUE TO THE FLIGHT CREW REPORTING THAT WHILE IN FLIGHT AT FLIGHT LEVEL 320 THEY RECEIVED AN ADVISORY ARROW ON THE ECAM AND NOTICED THE #2 ENGINE OIL QUANTITY DEPLETING DOWN TO ZERO, WHICH RESULTED IN A FULL ECAM MESSAGE DISPLAYING. THE FLIGHT CREW COMPLIED WITH THE ECAM INSTRUCTIONS AND SHUT DOWN THE #2 ENGINE. THE AIRCRAFT LANDED SAFELY AT JAN AND TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE FOUND OIL LEAKING FROM THE #2 ENGINE OIL PRESSURE PUMP AND REPLACED IT PER AMM 79-21-41. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
